# SDR GTIA2023111737617

- Difficulty date: November 15, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 24,167 hours, 10,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WA FOUND PILOTS FLASHLIGHT BROKEN-R+R PILOTS FLASHLIGHT IAW SPIRIT AIRLINES NKS DRAWING NUMBER A321-EMER EQUIP REV. 3
